MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0750-7658(99)80158-0

Медицинская библиотека · Annales francaises d'anesthesie et de reanimation · 1999

[Severe intoxication probably from olanzapine (Zyprexa). Beneficial effect of glucagon].

Joye F, Orrillard M, Marion F, Michoux I, Parisot R

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of a 43-year-old schizophrenic who sustained, after 12 days of treatment including olanzapine (20 mg.day-1), carbamazepine, levomepromazine and alprazolan, a severe shock with bradycardia (HR: 40 b.min-1), circulatory collapse (SAP: 60 mmHg), hypothermia (T: 27 degrees C), coma and disseminated intravascular coagulation. A significant improvement was obtained with high doses of intravenous glucagon, whereas the normalization of central temperature, atropine, adrenaline and volume loading had been inefficient. Olanzapine, alone of associated with other psychotropics, could cause severe circulatory collapse with hypothermia and coma responding to a treatment including glucagon.

Для цитирования: Joye F, Orrillard M, Marion F, Michoux I, Parisot R. [Severe intoxication probably from olanzapine (Zyprexa). Beneficial effect of glucagon].. Annales francaises d'anesthesie et de reanimation. 1999. DOI: 10.1016/s0750-7658(99)80158-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.